Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is There Any Problem With Taking Lisinopril While On HIV Meds

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...AIDS-related opportunistic infections (OIs) affecting the gut include: Cryptosporidiosis Microsporidiosis Cytomegalovirus (CMV) Mycobacterium avium complex (MAC) Severe or long-lasting GI problems can lead to serious health problems and can prevent HIV drugs from entering the system and fighting HIV. It's best to report these symptoms to your health care provider to determine if they are a side effect of treatment or a symptom of...
Ask the Experts

Changing HIV meds

I discovered my HIV poz status 4 years ago. At the time, VL was 67000, CD4 of 78 and 5.6%. Have slowly improved to undetectable VL, CD4 of 350 and 25%. I take Kaletra and Epzicom once daily, and have been 100% compliant except for one missed dose...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...macrobiotics or active culture yogurt as well as low dose anti-diarrheal agents (such as loperamide) can make the loose stool problem more tolerable for some patients. KH Read more »

Fat and Mucus in stool

I know...It's gross, but when it comes to medical care I loose all humility. I've been HIV positive since 1999 My current cd4 is 1349 (no, really), any my VL is undetectable and has been ever since I started taking Trizivir BID and Viread Qhs. I've...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...or gluten intolerance can further complicate the picture in some patients. I have had some patients with your assortment of problems get better either with diet manipulations (such as macrobiotics and active yogurt/high fiber) or empiric use of... Read more »

too many health problems cropping up

Hello there,I was diagnosed in February 2009 and have most likely been HIV+ for 3 years. My CD4 is 830, compared to 700 in February and viral load remains at 4000. I am not taking ARV medication. The past year however has been a catalogue of...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...ill-health"? That's perhaps being a bit melodramatic, don't cha think? With a CD4 count of 830 (in the normal range) and a very low HIV plasma viral load of 4000, I do not believe any of your current health complaints are HIV related. Your... Read more »

Can EDTA or (chelation therapy), help advanced HIV patients with cardiovascular disease?

I would consider myself an experienced patient diagnosed 10 years ago, and probably living with this disease for 15 years. I have exhausted almost every treatment option, and have about two severe drug reactions, and about 70% resistense to earlier...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...I haven't seen any published safety/outcomes data on use of EDTA therapy in the setting of HIV infection and significant cardiovascular disease with narrowing of the coronary arteries. Most patients I have treated with Isentress Read more »
Articles
The Well Project

Gynecological Problems

...opportunistic infections, menopause or other GYN conditions. Other factors may include using some side effects of HIV drugs and other meds (like megestrol), street drugs (especially heroin and marijuana), and poor nutrition. Finally, body weight... Read more »
AIDS InfoNet

Nervous System Problems and Dementia

...the central nervous system (CNS). The nerves and muscles are the peripheral (around the outside) nervous system. People with HIV disease can have several problems with the nervous system. A common problem is peripheral neuropathy. This can... Read more »
The Body

Hot Topics at The Body's "Ask the Experts" Forums, August 24, 2010

... STRANGE BUT TRUE   Is Self-Sucking Safe? Can sucking one's own penis cause kidney problems, cancer or any other health problems? Has anyone ever asked you such a question before? Advertisement ... Read more »
The Body

What Is HIV?

...their viral load is high), eventually their immune system will weaken to the point that they may develop life-threatening health problems. If you're newly diagnosed, it can also be incredibly beneficial if you seek out support, get help from... Read more »
Connect With Others

Problems with HIV Science

Posted by Anonymous, 3 Replies
...author, a family practice physician in Washington, DC, reviews the evidence that has led him to the conclusion that the HIV=AIDS hypothesis is fundamentally flawed. Disagreement about HIV's role in causing AIDS has been curiously absent from... Read more »

Several health problems

Posted by Anonymous, 1 Reply
...I have been diagnosed with Aids 2 years and a half. Since then many things have been going wrong, kidney stones,hip necrosis,skin problems,severe vertigo,etc. Read more »

taking hiv meds to Russia and Eastern Europe

Posted by Anonymous
...and Eastern Europe this summer. I'm concerned that I might have a problem going through customs in these countries if my HIV meds are spotted. Has anyone taken their HIV meds to these countries? What happened? Any advice? Thanks! Read more »

HIV/AIDS related kidney problems...

Posted by alexzander, 2 Replies
...i have a question and was wondering if ANYONE out there knew even a little bit....people who are HIV+ (i myself have AIDS) but is it common to see tons of reoccuring kidney infections?! i mean these have been going on for months Read more »